# SDR DALA2024053105712

- Difficulty date: May 26, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 136,950 hours, 20,093 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Unknown
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:608. CORRECTIVE ACTION: IDE LIGHT 608 TESTS GOOD. NO HISTORY. OK FOR SERVICE. (0361191)
